Hail, Rogers
- When
- April 8, 1:27 AM CST
- Where
- Rogers County, 5.77 mi SSE of Collinsville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.290, -95.800
Isolated thunderstorms occurred over parts of northeastern Oklahoma during the early morning hours of the 8th. The stronger storms produced some hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Isolated thunderstorms occurred over parts of northeastern Oklahoma during the early morning hours of the 8th. The stronger storms produced some hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 7, 10:49 PM CST, 2 hours 38 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1149 PM CDT SUN APR 7 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. CEILINGS WILL LOWER INTO THE MVFR CATEGORY AT ALL SITES OVERNIGHT. CONDITIONS WILL IMPROVE TO VFR MONDAY AFTERNOON AT THE NORTHEAST OKLAHOMA SITES...AND MONDAY EVENING AT KMLC AND THE ARKANSAS TAF SITES. && .PREV DISCUSSION... /ISSUED 934 PM CDT SUN APR 7 2013/ ..UPDATE... DISCUSSION... SCATTERED THUNDERSTORMS CONTINUE TO MOVE ACROSS CENTRAL AND EASTERN KANSAS THIS EVENING. ONE POTENTIALLY SEVERE THUNDERSTORM WAS ASSOCIATED WITH THE RIGHT-MOVER VECTOR MOVING EAST- SOUTHEAST TOWARD NORTHEAST OKLAHOMA. IF THIS CELL CONTINUES ON CURRENT PATH IT COULD COME CLOSE TO FAR NORTHEAST OKLAHOMA AROUND 06Z. THOUGH...WITH WAA AND CIN VALUES GREATER THAN 200 J/KG OVER MOST OF THE REGION THAT CELL COULD HAVE A TOUGH TIME. THE ONE THING THAT IT HAS GOING FOR IT IS AN INCREASING LLJ. THUS...HAVE LOWERED SEVERE CONDITIONAL GRIDS SLIGHTLY BUT WILL KEEP LIMITED SEVERE/TORNADO POTENTIAL IN THE CASE THE STORM DOES MAKE IT...IT COULD LIKELY BE SEVERE. AFTER 06Z...WAA AND HIGH CIN TAKES OVER LIMITING SEVERE POTENTIAL. LOCAL MODEL DOES STILL TRY TO DEVELOP ISOLATED PRECIP OVER PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...SO WILL LEAVE POPS AS THEY ARE FOR THE 06-12Z PERIOD. BESIDES POPS FOR TONIGHT...HAVE ADJUSTED SKY AND LOW TEMP GRIDS BASED OFF OF SOME CLEARING NOTED JUST WEST OF THE CWA VIA SATELLITE. OTHERWISE...THE REST OF THE FORECAST SEEMS TO BE HANDLING WELL. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...05
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 130 AM CDT MON APR 8 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081500- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 130 AM CDT MON APR 8 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A FEW ELEVATED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP EARLY THIS MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA. MODERATE ELEVATED INSTABILITY COUPLED WITH STRONG DEEP LAYER SHEAR SUGGEST A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL. THERE IS ALSO A LIMITED TORNADO THREAT GIVEN THE STRONG LOW LEVEL WIND FIELDS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...HIGH WIND POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO MOVE THROUGH THE ROCKY MOUNTAIN REGION AND INTO THE PLAINS TUESDAY AND WEDNESDAY. THUNDERSTORM CHANCES INCREASE TUESDAY AFTERNOON AS THE SYSTEM APPROACHES THE REGION AND BECOMES LIKELY TUESDAY NIGHT AND WEDNESDAY AS THE COLD FRONT PUSHES THROUGH. AHEAD OF THE COLD FRONT...THUNDERSTORMS COULD DEVELOP ALONG A DRY LINE OVER WESTERN OKLAHOMA AND MOVE INTO THE REGION TUESDAY AFTERNOON AND EVENING AND SPREAD ACROSS THE REGION TUESDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY AS THE COLD FRONT INTERACTS WITH AN UNSTABLE AIRMASS...WITH ALL MODES OF SEVERE WEATHER CAPABLE. BEHIND THE COLD FRONT...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY NIGHT BEFORE THE LOW PRESSURE SYSTEM BEGINS TO PUSH EASTWARD. EMERGENCY MANAGEMENT PLANNING STATEMENT... PERSONS SHOULD CONTINUE TO MONITOR LATER OUTLOOKS CONCERNING THE SEVERE WEATHER POTENTIAL ON TUESDAY INTO WEDNESDAY AS THE FORECAST CONTINUES TO BE REFINED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
134 AM CDT MON APR 8 2013
OKZ060-067-080700-
TULSA OK-WAGONER OK-
134 AM CDT MON APR 8 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN TULSA AND WESTERN WAGONER
AT 135 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIXBY...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...TULSA...LEONARD...BIXBY...STONEBLUFF...COWETA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3607 9563 3592 9556 3585 9582 3586 9588
3594 9598
TIME...MOT...LOC 0635Z 250DEG 24KT 3593 9585SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 AM CDT MON APR 8 2013
OKZ054-060-061-080730-
OSAGE OK-ROGERS OK-TULSA OK-
159 AM CDT MON APR 8 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...WESTERN ROGERS AND CENTRAL TULSA
AT 159 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF TULSA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA AND OWASSO.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3635 9580 3621 9573 3613 9602 3623 9610
TIME...MOT...LOC 0659Z 251DEG 25KT 3621 9599The Tulsa radar (KINX), 25 km away, was scanning. The volume nearest the first event began at 07:27 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2013Every state in 2013This day in weather historyWarnings in Oklahoma, April 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 446625, 446627.